# SDR DHL9780313C

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Cracked
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FWD CARGO COMPT AT STA 200 TO 220 LBL 36 FLOOR WEB HAS CRACK.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND INSTALLED REPAIR PER SRM 53-2-0 AND 51-1-21.
